Quadrature formulas associated with divisors of the field of Gaussian numbers
Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 34-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_2_a3,
author = {S. M. Voronin and N. Temirgaliev},
title = {Quadrature formulas associated with divisors of the field of {Gaussian} numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {34--41},
year = {1989},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a3/}
}
S. M. Voronin; N. Temirgaliev. Quadrature formulas associated with divisors of the field of Gaussian numbers. Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 34-41. http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a3/